Will I Ever Want to Go Home Again?
« on: September 03, 2019, 11:33:50 pm »
I know I’ve spoken with a few people on this forum about this. This has been going on with me for about a year now. I don’t like going home at all. I get no joy from being in my own house. I feel mad at my family. I have no hobbies I want to pursue when I’m here. I can’t nap lately. It’s like the moment I’m gone for a while and then have to come back, I dread it. And when I’m here, I just feel mad and miserable. It doesn’t really matter if I’m home alone or not. I don’t know how many others deal with this. Being at home used to be the place I was most comfortable.
Re: Can an X-ray cause sxs? I’m getting one tomorrow?
« Reply #8 on: August 07, 2019, 05:26:08 pm »
My system is super sensitized by lex taper, had severe reactions to almost everything in the universe, magnesium, all meds, supplements, msg, aspartame, I passed out for 15 minutes after a mri for my back. I was not anxious or scared I swear. It’s the strong magnets.
Even that insanely sensitive, I didn’t have reaction to xray
Setback from walking too much?
« on: August 05, 2019, 06:54:20 pm »
Went to the zoo with my son and my family in law yesterday and walked so much. Now today my whole body is aching and burning from head to toe and I’m so scared. Has this happened to anyone? Everything burns worse than fire and the pain is so deep across my back, arms, legs, everywhere. Trying hard not to cry at work. This will go away right?
Do Movies Make You Uncomfortable?
« on: June 23, 2019, 09:44:04 pm »
I’m having a hard time even watching movies still at 15 months off. I want to go to Toy Story 4 but even the trailer and concept of the movie makes me uncomfortable. Furthermore, I have been watching Toy Story movies with my daughter and find they all make me uncomfortable. But other kids movies make me feel this way too. I don’t even want to think about dramas or horror movies.
Anyone else have this?
Security and Search Bar
« on: April 08, 2019, 05:49:57 am »
In the last few weeks, I’ve noticed that my 4G cellular unlimited data has turned to 5g which I believe is no better then what was before. So pay more get less.
But not the REAL question. My supposed new 5g service to here, now, shows the search bar for benzobuddies is not secure with an open pad lock on the search bar. Never saw this before. Not nagging: Just paying attention. Stay safe All.
Do cleaning products REV UP Symptoms
« on: June 06, 2018, 03:15:17 am »
Has anyone notice being rev up with cleaning products this is the second time I used Clorox and I feel my muscles in the back of my head tighten up with fogginess and bad concentration I am getting over the cold but I’m curious to know if maybe the Clorox is also rev me up.
Re: Do cleaning products REV UP Symptoms
« Reply #1 on: June 06, 2018, 10:13:46 am »
Not sure about cleaning products exactly but anything perfumed really affects me, nausea, headache, itching and huge anxiety.
I guess chemicals of any kind could affect us due to sensitivity’s.
Re: Do cleaning products REV UP Symptoms
« Reply #2 on: June 06, 2018, 05:46:18 pm »
Yes, I cannot use anything like that. Clorox especially. It is awful. I switched to all natural products for the most part and haven’t looked back.
word of caution
« on: March 07, 2018, 08:23:12 pm »
please do not move this post to the supplement section as I think it’s something everyone needs to see
i am going to be taking a break from BB for a little while due to lots of travel but wanted to post something – i am 9 months out now and had been doing amazing – then – in a frustrated moment with sleep – i decided to try – literally – a 1/2 capsule of GABA – i had used it years ago before z drugs, i had carefully carefully avoided all GABA impacting things until then – well – for 72 hours – i went back into acute – severe severe withdrawal – absolutely terrifying – no sleep in those 72 hours – my heart rate that had been back in the 60s went back to 100 – severe muscle pain, constant chemical induced panic – not anxiety – panic. so – for those of you who have been dabbling with GABA supplements thinking they will ease the burden of withdrawal – this experience showed me that – it is indeed true what the ashton manual says– that anything acting on GABA really isnt helping you but delaying or preventing healing…… withdrawal is horrible – and its just something you have to get through – i really believe that anything acting on GABA is going to hinder or prevent healing – so carefully research what you take – things like holy basil, ashwagandha, relora, passionflower, CBD – they all hit the GABA receptors. if you find you aren’t getting better – this may be why.
thankfully after 72 hours everything went back to normal and i learned a very valuable lesson. i suspect alcohol would have this same effect so will continue to abstain for a good long while – not worth the terror of what i went through in those 72 hours wondering if i had totally reset the clock back to zero… looking forward to my vacation in the sun and then lots of work travel – i am grateful to have reclaimed my life and will never risk my recovery again. I accept sleep will be up and down a while longer!